Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
D. S. Moore, E. G. Henrichon "Correction Notes: Correction to "Uniform Consistency of Some Estimates of a Density Function"," The Annals of Mathematical Statistics, Ann. Math. Statist. 41(3), 1126-1127, (June, 1970)